# SDR FDEA201210013520

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 87,506 hours, 29,126 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 9690M05G04
- Part serial: R464466
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 33,642 hours, 11,133 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON TAXI,  ADVISED BY THE TOWER THAT A PIECE OF OUR ENGINE COWL HAD FALLEN OFF.  FOUND NR 2 ENGINE RT THRUST REVERSER COWL DAMAGED AND A LARGE SECTION MISSING.    REMOVED NR 2 RT FAN REVERSER HALF IAW W/C 78T3101R-2.  INSTALLED NR 2 ENGINE RT REVERSER HALF AND PERFORMED ALL REQUIRED OPS CHECKS IAW WC 78T3701R-2.  ACFT OK FOR SERVICE.
